Table of Contents Author Guidelines Submit a Manuscript
Journal of Theoretical Medicine
Volume 2, Issue 3, Pages 199-213
http://dx.doi.org/10.1080/10273660008833046

Mathematical Model of Airflow in the Lungs of Children I: Effects of Tumor Sizes and Locations

1Department of Mathematics, North Carolina State University, Raleigh, NC 27695, USA
2Department of Medicine, Duke University, Durham, NC 27710, USA
3Division of Pulmonary Diseases, Department of Medicine, University of North Carolina, Chapel Hill, NC 27599, USA

Accepted 9 September 1999

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. A. Segal, X. Guan, M. Shearer, and T. B. Martonen, “Mathematical Model of Airflow in the Lungs of Children I: Effects of Tumor Sizes and Locations,” Journal of Theoretical Medicine, vol. 2, no. 3, pp. 199-213, 2000. https://doi.org/10.1080/10273660008833046.